# SDR DALA2020122404245

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL SKIN LOCATED ON FR 34 BETWEEN STR 43LT AND STR 43RT.  CORRECTIVE ACTION: REPAIRED PER ER/A 534543-14 REV C.  OK FOR SERVICE.
